# SDR A6WA202112078011

- Difficulty date: October 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R36008219
- Part serial: NSN
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DENT COMMON TO FWD SIDE OF AFT PRESSURE BULKHEAD AT FS621 AND RBL 41. DAMAGE MEASURES .600"L X .500"W X .012"D. DAMAGE IS NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-61-19 REV 38.  ***********AIRCRAFT REMOVED FROM SERVICE***************************  HAND-DRESSED AREA TO ORIGINAL CONTOUR AND RE-EVALUATED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01754 REV IR DATED 11/20/2021. VERIFIED NO LOOSE OR DAMAGED FASTENER COMMON TO REPAIR AREA. HFEC INSPECTION PERFORMED AT REPAIR AREA WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH TO REPAIR AREA. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01754 REV IR DATED 11/20/2021. WORK COMPLETED ON AERSALE W/O #003486 CARD #20101 AT AERSALE #CRS4AER685B. N435AW TT: 39,961 TC: 36,875
